# SDR CALA9800674

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER CAP OF FLOORBEAM CORRODED AT FS 1130, LBL 60 TO RBL 60.  THE FLOORBEAM WAS CORRODED IAW ECRA 5310-03707.
